# SDR AALA20170110004

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 53,258 hours, 21,472 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Faulty
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. L1 DOOR DIFFICULT TO CLOSE. ADJUSTED LOWER AND UPPER GATE TO TOLERANCE. REMOVED AND REPLACED UPPER AFT BEARING ON L1 DOOR IAW AMM 52-11-00-820-801. OPERATIONAL CHECK GOOD.
